MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

BAXTER HEALTHCARE CORPORATION EXTENSION SET; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4480C
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a patient extension set leaked; further described as ¿leak was coming out of a puncture, near the area with the white end that connects to the patient portal.This was observed during use of peritoneal dialysis therapy.There was no patient injury, however the patient was given prophylactic antibiotics as precautionary measure.No additional information is available.
 
Additional Manufacturer Narrative
One actual sample was received for evaluation.A visual inspection with the naked eye noted an incomplete heat seal bead weld to the patient connector during the rf (radio frequency) weld process.The reported condition was verified.The cause of the event was determined to be manufacturing related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10305739
Report Number1416980-2020-04161
Device Sequence Number2853214
Product Code KDJ
UDI-Device Identifier00085412087382
UDI-Public(01)00085412087382
Combination Product (Y/N)Y
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K925403
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Catalogue Number5C4480C
Device Lot NumberH20B28060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer08/24/2020
Initial Report FDA Received Date07/21/2020
Supplement Report FDA Received Date08/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1